# SDR REXA2019123041837

- Difficulty date: December 14, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pad
- Part number: CN6242130201
- Condition: Worn
- Location: Rt Nacelle Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR WAS FOUND ON THE BEARING PAD LATCH DOOR FOR THE RT ENGINE TRANSCOWL.    THE PAD LATCH DOOR FOR THE RT ENGINE TRANSCOWL WAS REPLACED IAW SRM 51-42-06-001-001-A01.
